MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC RIA 2 REAMING KIT 520MM STERILE; REAMER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC RIA 2 REAMING KIT 520MM STERILE; REAMER
Model Number 03.404.001S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Occupation: reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, during a surgery, the reamer irrigator aspirator 2 reaming kit system had a hole in it which is either preexisting hole in the tubing or the tension on the tube assembly created a hole.The reaming kit was opened to complete the surgery.5 minutes surgical delay.No fragments generated.No patient outcome.This complaint involves one (1) device ria 2 reaming kit 520mm sterile.This report is for one (1) (b)(4).

Brand Name
RIA 2 REAMING KIT 520MM STERILE
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13713668
Report Number2939274-2022-00814
Device Sequence Number14811142
Product Code HTO
UDI-Device Identifier10886982274229
UDI-Public(01)10886982274229
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.404.001S
Device Catalogue Number03.404.001S
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2022
Initial Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown